Sorry for your rough morning!
Are you tapering with your doctors knowledge/instructions? If so, you should call his office and tell him of your symptoms & concerns, if they persist. It could have just been a "bad morning" of anxiety. It also could be lowering your dosage.
You will be able to get of of them, might just take you a bit longer if you need to lower the dosage at a smaller %.
With your hubby, plan a time to talk to him when the kids are in bed or not around and when you're not having anxiety so you can communicate with a clear mind. Tell him your feelings- how you too hate this, that you understand his frustration & think of ways to tell him what you need from him- what he could say, not say, etc. I had this exact conversation with my hubby earlier this spring.
Wishing you peace and healing today!
Ps: I saw on the user name post that you played world of Warcraft. My husband and I played that for too many years to admit LOL
Anxiety & Depression
"If you're going through hell, keep going."